Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 262, NWS Pueblo, CO

August 8, 2018Crowley County, El Paso County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 8, 2018, 12:12 AM MDT for Crowley County, El Paso County, Pueblo County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2018, 12:12 AM MDT (06:12 UTC)
Expired
Aug 8, 2018, 12:45 AM MDT
In force
33 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Crowley County, CO, El Paso County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 25 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 6.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2018-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2018-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1316 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1934 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-3.3

Open this sounding in Storm Lab

The text

As transmitted.

921 
WUUS55 KPUB 080612
SVRPUB
COC025-041-101-080645-
/O.NEW.KPUB.SV.W.0262.180808T0612Z-180808T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1212 AM MDT WED AUG 8 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern El Paso County in east central Colorado...
  Northwestern Crowley County in southeastern Colorado...
  Northeastern Pueblo County in southeastern Colorado...

* Until 1245 AM MDT.

* At 1211 AM MDT, a severe thunderstorm was located 7 miles south of
  Schriever AFB, or 18 miles southeast of Colorado Springs, moving
  southeast at 15 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Truckton and open country of southeast El Paso county. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3870 10405 3852 10405 3853 10459 3872 10465
      3882 10433
TIME...MOT...LOC 0611Z 328DEG 14KT 3869 10453 

HAIL...1.25IN
WIND...60MPH
 
$$

KT
2 follow-up statements
552 
WWUS55 KPUB 080624
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
1224 AM MDT WED AUG 8 2018

COC025-041-101-080645-
/O.CON.KPUB.SV.W.0262.000000T0000Z-180808T0645Z/
El Paso CO-Crowley CO-Pueblo CO-
1224 AM MDT WED AUG 8 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT
FOR SOUTHEASTERN EL PASO...NORTHWESTERN CROWLEY AND NORTHEASTERN
PUEBLO COUNTIES...

At 1224 AM MDT, a severe thunderstorm was located over Hanover, or 26
miles northeast of Pueblo, moving southeast at 20 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Hanover, Open country of southeast El Paso county.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3870 10405 3852 10405 3853 10450 3869 10450
      3874 10435
TIME...MOT...LOC 0624Z 311DEG 16KT 3860 10439 

HAIL...1.50IN
WIND...60MPH
 
$$

KT
320 
WWUS55 KPUB 080635
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
1235 AM MDT WED AUG 8 2018

COC025-041-101-080645-
/O.CON.KPUB.SV.W.0262.000000T0000Z-180808T0645Z/
El Paso CO-Crowley CO-Pueblo CO-
1235 AM MDT WED AUG 8 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT
FOR SOUTHEASTERN EL PASO...NORTHWESTERN CROWLEY AND NORTHEASTERN
PUEBLO COUNTIES...

At 1234 AM MDT, a severe thunderstorm was located near Hanover, or 24
miles northeast of Pueblo, moving southeast at 15 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Open country of southeast El Paso County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3865 10405 3852 10405 3853 10447 3863 10447
      3868 10432
TIME...MOT...LOC 0634Z 328DEG 14KT 3857 10436 

HAIL...2.00IN
WIND...60MPH
 
$$

KT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 11:27 PM MDT, 45 minutes earlier.

Area forecast discussion, Aug 7, 11:27 PM MDT, 45 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1127 PM MDT Tue Aug 7 2018

.UPDATE...
Issued at 1031 PM MDT Tue Aug 7 2018

Updated fcst to account for blossoming convection over the
region. short wave up in WY will move southeast and with plenty
of instability we should see storms go for the next 2-3 hours.
\/Hodanish

UPDATE Issued at 908 PM MDT Tue Aug 7 2018

Updated the fcst to expire severe weather watch and adjust flash
flood watch.

As posted on NWS CHAT and Twitter, I am still concerned isolated
severe storms will affect the region this evening and tonight. As
I write, convection was beginning to initiate over several
locations of the plains. This convection is likely elevated, but
the shear is still quite strong (40-50 knts) and the MLCAPE
values are still rather high (1500-2500) per SPC mesoanalysis
page. Locally heavy rain is still possible, with best chances
south of  US50. \/Hodanish

UPDATE Issued at 647 PM MDT Tue Aug 7 2018

Short range hi res guidance is having a difficult time handling
the current wx situation over the region at this time. Except for
a TSRA over Custer county, no other significant convection was
noted over the region at 645 pm. Guidance insist that strong
convection should be occurring over parts of the plains attm.
What I believe is the issue is a short wave ridge is moving over
SE Colo attm and this is suppressing convection. A rather strong
short wave is fcst to begin affecting the region late this evening
and tonight, and we may have a better chance of storms over the
plains late this evening/overnite. For now have trended POPS
downward but I am keeping the convective/flooding hilites in
place. Any small storm over a burn scar could cause flash
flooding. \/Hodanish

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 203 PM MDT Tue Aug 7 2018

Forecast models continue to show showers/tstms over the eastern
mtns and along the I-25 corridor early this evening, and then as
an upper level disturbance moves southeast acrs the eastern
portions of the state, the storms will spread acrs the plains thru
the late evening. The western mtns and high valleys are still
expected to see a lower risk of showers/tstms this evening.

With abundant moisture over the area today, heavy rain remains a
threat thru the evening and into the late night hours in some
locations, and could present a flash flood risk for urban areas,
burn scars over eastern areas, and in areas where heavy rain fell
yesterday. There also continues to be the risk of a few severe
storms over the southeast plains this evening and a Severe
Thunderstorm Watch is in effect until 9 PM MDT.

The NAM shows some lingering precip over the far southeast plains
into the late night/early morning hours.  The GFS does the same, but
also shows some light lingering precip over and near some of the
eastern mtns. The HRRR shows some light linger precip over Baca
county thru about 09-10Z, and dry conditions elsewhere.  Have
decided to carry some low POPs thru about 11Z over mainly the far
southeast plains.

There will still be ample moisture over the area on Wed.  It looks
like storms will initiate around Noon over the eastern mtns and move
off over portions of the I-25 corridor.  The storms are not expected
to spread acrs the southeast plains until the evening hours.
Conditions will again be favorable for  a few severe storms over the
plains.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 203 PM MDT Tue Aug 7 2018

There is continued low spreads among the ensemble members through
the extended, with some spread as we get into Monday and Tuesday
next week.  Operational solutions remain similar leading to higher
confidence through at least the weekend.

Wednesday night into Thursday...high pressure will remain centered
over Nevada with disturbances rotating south across Colorado
Wednesday night into Thursday.  Expect widespread showers and
thunderstorms across the Eastern Mountains, spreading east into the
I-25 corridor, then south and east overnight.  Locally heavy
rainfall will remain possible with flash flooding on area burn
scars, urban areas and locations that have seen heavy rains the past
couple of days.  In addition, one or two storms could become strong
to severe as they move across the Plains with large hail and
damaging winds the main threats. This activity will shift south into
New Mexico late Wednesday night into Thursday morning. Models are
slightly different on Thursday. The NAM has one last upper wave
rotating around the high to the west, dropping south across
Colorado.  The GFS does not, confining shower and thunderstorm
activity to the Continental Divide.  Given the uncertainty, will
continue with POPs across the mountain areas, spreading east into
the I-25 corridor through the evening hours. Expect this activity to
shift southward into New Mexico by late evening.

Friday into Monday...the high pressure over the west is forecast to
shift east and north with northeasterly flow setting up across the
region.  Expect showers and thunderstorms to become more diurnally
and terrain driven Friday and through the weekend.  Initial
development will occur over the mountains, primarily along the
Continental Divide.  Activity will then spread southwest into New
Mexico during the evening or dissipate after sunset.  Locally heavy
rainfall will remain possible, especially over the San Juan range.

Tuesday...there are slight differences in the operational solutions.
The GFS shifts the high pressure westward, while an upper
disturbances drops southeast across Colorado with a return to
widespread showers and thunderstorms across the area.  The ECMWF has
a similar upper disturbance, but much further north.  It also tries
to bring a disturbance up from the south which the GFS does not
have. Mozley

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1125 PM MDT Tue Aug 7 2018

thunder will be in and around KCOS and KPUB through about 07-08
UTC, then skies should clear. May see some low cigs at KCOS
towards morning. Another round to storms will be possible tomorrow
afternoon at KCOS and KPUB.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight MDT tonight for COZ072>075-
078>080-087-088-094.

&&

UPDATE...HODANISH
SHORT TERM...28
LONG TERM...MOZLEY
AVIATION...HODANISH
Hazardous weather outlook, Aug 7, 11:30 PM MDT, 42 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1130 PM MDT Tue Aug 7 2018

COZ058>089-093>099-090530-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1130 PM MDT Tue Aug 7 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Tonight

Thunderstorms will continue to develop across the plains
overnight with one or two severe storms possible through 4 AM.
Hail up to 2.5 inches in diameter, wind gusts up to 70 mph and
torrential rainfall will be the primary storm risks. Localized
flash flooding will be possible under the stronger storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Scattered thunderstorms will redevelop across the mountains and
adjacent plains on Wednesday. One or two storms could become
strong to severe across the southeast mountains and plains, with
large hail and damaging winds possible. Locally heavy rainfall
capable of producing flash flooding, will be possible for area
burn scars once again.

Isolated to scattered thunderstorms will be possible across the
mountains for Thursday and Friday with a general drying trend
expected for the weekend into next Monday. The primary storm
threats will be lightning, brief heavy rainfall and wind gusts up
to 40 mph.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible overnight across the southeast plains.

31/31

In the hours before

Local storm report, Aug 7, 11:08 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1108 PM MDT TUE AUG 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     HAIL             1 NE FALCON             38.94N 104.61W
08/07/2018  U1.75 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Local storm report, Aug 7, 11:22 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1122 PM MDT TUE AUG 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     HAIL             2 E FALCON              38.93N 104.58W
08/07/2018  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Local storm report, Aug 7, 11:23 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1123 PM MDT TUE AUG 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     HAIL             2 NNE FALCON            38.96N 104.61W
08/07/2018  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Local storm report, Aug 7, 11:26 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1126 PM MDT TUE AUG 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     HAIL             7 NNW PINON             38.53N 104.64W
08/07/2018  M1.75 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Special weather statement, Aug 7, 11:27 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1127 PM MDT TUE AUG 7 2018

COZ098-080615-
Lamar Vicinity/Prowers County CO-
1127 PM MDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PROWERS COUNTY UNTIL 1215
AM MDT...

At 1127 PM MDT, Doppler radar was tracking a strong thunderstorm near
Lamar, moving east at 25 mph.

Heavy rain, dime size hail and wind gusts up to 50 mph will be
possible with this storm.

Locations impacted include...
Lamar, Holly, Granada, Hartman and Bristol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3785 10250 3795 10270 3817 10258 3811 10205
      3774 10204 3772 10205
TIME...MOT...LOC 0527Z 289DEG 20KT 3806 10253

mw
Special weather statement, Aug 7, 11:41 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1141 PM MDT TUE AUG 7 2018

COZ085-086-080630-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
1141 PM MDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES UNTIL 1230 AM MDT...

At 1140 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pinon, or 14 miles north of Pueblo, moving southeast at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pueblo Depot, Pinon, and Avondale.

LAT...LON 3845 10470 3859 10458 3848 10419 3823 10437
TIME...MOT...LOC 0540Z 305DEG 14KT 3848 10456

mw

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 6:13 PM MDTSevere Thunderstorm WarningPUBCuster32 min
Aug 7, 6:43 PM MDTSpecial Weather StatementPUBCuster32 min
Aug 7, 6:50 PM MDTAreal Flood AdvisoryPUBCuster115 min
Aug 7, 7:05 PM MDTSpecial Weather StatementPUBCuster25 min
Aug 7, 7:19 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano26 min
Aug 7, 7:42 PM MDTSevere Thunderstorm WarningPUBCostilla, Custer, Huerfano33 min
Aug 7, 8:13 PM MDTSevere Thunderstorm WarningPUBHuerfano32 min
Aug 7, 9:27 PM MDTSpecial Weather StatementPUBCrowley33 min
Aug 7, 9:29 PM MDTSpecial Weather StatementPUBCrowley46 min
Aug 7, 9:49 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo26 min
Aug 7, 10:00 PM MDTSpecial Weather StatementPUBCrowley30 min
Aug 7, 10:13 PM MDTSpecial Weather StatementPUBCrowley32 min
Aug 7, 10:17 PM MDTSpecial Weather StatementPUBEl Paso28 min
Aug 7, 10:22 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Aug 7, 10:25 PM MDTSpecial Weather StatementPUBKiowa50 min
Aug 7, 10:38 PM MDTSpecial Weather StatementPUBOtero37 min
Aug 7, 10:44 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo31 min
Aug 7, 10:50 PM MDTSpecial Weather StatementPUBEl Paso40 min
Aug 7, 10:52 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Aug 7, 10:58 PM MDTSevere Thunderstorm WarningPUBEl Paso32 min
Aug 7, 11:12 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo33 min
Aug 7, 11:15 PM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Aug 7, 11:27 PM MDTSpecial Weather StatementPUBProwers48 min
Aug 7, 11:33 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo42 min
Aug 7, 11:41 PM MDTSpecial Weather StatementPUBPueblo49 min
Aug 7, 11:45 PM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Aug 8, 12:01 AM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Aug 8, 12:05 AM MDTSevere Thunderstorm WarningPUBPueblo25 min
Aug 8, 12:42 AM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo33 min
Aug 8, 1:12 AM MDTSpecial Weather StatementPUBCrowley48 min
Aug 8, 1:14 AM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo31 min
Aug 8, 1:58 AM MDTSpecial Weather StatementPUBOtero47 min
Aug 8, 9:52 AM MDTSpecial Weather StatementPUBEl Paso38 min
Aug 8, 10:04 AM MDTSevere Thunderstorm WarningPUBEl Paso41 min
Aug 8, 10:40 AM MDTSpecial Weather StatementPUBEl Paso50 min
Aug 8, 10:44 AM MDTSevere Thunderstorm WarningPUBEl Paso31 min
Aug 8, 10:59 AM MDTSevere Thunderstorm WarningPUBEl Paso46 min
Aug 8, 11:13 AM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo47 min
Aug 8, 11:36 AM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo23 min
Aug 8, 11:38 AM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo52 min
Aug 8, 11:52 AM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo38 min
Aug 8, 12:06 PM MDTSpecial Weather StatementPUBKiowa39 min
Aug 8, 12:23 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo37 min
Aug 8, 12:35 PM MDTSpecial Weather StatementPUBProwers40 min
Aug 8, 1:23 PM MDTFlash Flood WarningPUBHuerfano2 hr
Aug 8, 1:26 PM MDTSpecial Weather StatementPUBHuerfano49 min
Aug 8, 1:46 PM MDTSpecial Weather StatementPUBProwers44 min
Aug 8, 1:51 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas24 min
Aug 8, 1:52 PM MDTSpecial Weather StatementPUBProwers38 min
Aug 8, 2:13 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas32 min
Aug 8, 2:25 PM MDTSevere Thunderstorm WarningPUBLas Animas20 min
Aug 8, 2:29 PM MDTSpecial Weather StatementPUBBaca46 min
Aug 8, 2:33 PM MDTSpecial Weather StatementPUBProwers42 min
Aug 8, 2:52 PM MDTFlash Flood WarningPUBLas Animas53 min
Aug 8, 3:10 PM MDTSpecial Weather StatementPUBBaca50 min
Aug 8, 3:23 PM MDTSpecial Weather StatementPUBBaca52 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.